# SDR AALA20170306019

- Difficulty date: March 2, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 54,073 hours, 8,798 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Cover
- Condition: Loose
- Location: R2 Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S R2 SIDE WINDOW IS DIFFICULT TO OPEN AND CLOSE.  REINSTALLED LOOSE AFT WINDOW COVER IAW AMM 56-11-02. OPERATIONAL CHECKED GOOD.
